Communications in Mathematical Physics

Eigenfunctions of the Koch snowflake domain

Michel L. Lapidus and Michael M. H. Pang

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 172, Number 2 (1995), 359-376.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104274109

Mathematical Reviews number (MathSciNet)
MR1350412

Zentralblatt MATH identifier
0857.35093

Subjects
Primary: 35P15: Estimation of eigenvalues, upper and lower bounds
Secondary: 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx] 58G25

Citation

Lapidus, Michel L.; Pang, Michael M. H. Eigenfunctions of the Koch snowflake domain. Comm. Math. Phys. 172 (1995), no. 2, 359--376. https://projecteuclid.org/euclid.cmp/1104274109


Export citation